VOL. 19 · NO. 2 | 2016
Ghada Shakkah, Ahmad Al-Salman
Commun. Math. Anal. 19 (2), 1-31, (2016) Open Access
KEYWORDS: maximal functions, Parabolic maximal functions, Oscillatory integrals, singular integrals, Block space, 42B20
Huixia Mo, Hongyang Xue
Commun. Math. Anal. 19 (2), 32-42, (2016) Open Access
KEYWORDS: singular integral operator, variable kernel, commutator, local Campanato function, generalized local Morrey space, 42B20, 42B25, 42B35
Joel Blot, Philippe Cieutat
Commun. Math. Anal. 19 (2), 43-61, (2016) Open Access
KEYWORDS: Completeness theorem, μ-pseudo almost periodic function, μ-pseudo almost automorphic function, closed range operator, closed sum of subspaces, 42A75, 42A99, 47A05
Zhe-Ming Zheng, Hui-Sheng Ding
Commun. Math. Anal. 19 (2), 62-67, (2016) Open Access
KEYWORDS: ‎Banach spaces, sum of two closed subspaces, closedness, 46B25
Semyon Yakubovich
Commun. Math. Anal. 19 (2), 68-81, (2016) Open Access
KEYWORDS: Index Transform, Lebedev transform, modified Bessel functions, Fourier transform, Mellin transform, Initial value problem, 44A15, 33C10, 44A05
Miguel Yangari
Commun. Math. Anal. 19 (2), 82-100, (2016) Open Access
KEYWORDS: fractional Laplacian, Nonlinear Fisher-KPP, reaction-diffusion equation, cooperative systems, Time asymptotic propagation, Mild solutions, 35R11, 35B40
M. Adil Khan, N. Latif, J. Pecaric
Commun. Math. Anal. 19 (2), 101-122, (2016) Open Access
KEYWORDS: Majorization inequailty, Lidstone's polynomial, Green's function, (2n)-convex function, Čebyšev functional, Grüss type inequality, Ostrowski-type inequality, $n$-exponentially convex function, mean value theorems, Stolarsky type means, 26D15, 26D20, 26D99
Back to Top